# SDR DALA2021102606644

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,128 hours, 25,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DTE TRACKING FOR ER/A 594944-14 REV ORIGINAL. CORRECTIVE ACTION: REF ERA594944-14 REV ORG. (1992439)
